Agoraphobia is found among people who take Ativan, especially for people who are male, 50-59 old , have been taking the drug for < 1 month, also take medication Seroquel, and have Anxiety . We study 43,709 people who have side effects while taking Ativan from FDA and social media. Among them, 47 have Agoraphobia. Find out below who they are, when they have Agoraphobia and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Ativan has active ingredients of lorazepam. It is often used in stress and anxiety. (latest outcomes from Ativan 46,004 users)
Agoraphobia (extreme or irrational fear of crowded spaces or enclosed public places) has been reported by people with type 2 diabetes, drug ineffective, agitation, diarrhea, insomnia (latest reports from 1,178 Agoraphobia patients).
On Sep, 20, 2016
43,709 people reported to have side effects when taking Ativan.
Among them, 47 people (0.11%) have Agoraphobia
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
I have been diagnosed with Parkinson's disease last year. I am a 55 year old female. I suffer from depression, panic disorder and agoraphobia. It is a vicious cycle as I feel depressed, self-conscious and as a result have become agoraphobic. Some days I am so depressed I feel like I am waiting to die. does anyone else feel this way?
I am suffering and can't take much more sucicide is the only answer to end the pain i feel lousy. And I ain't getting better I've tried a few therapists and i didn't feel much better i feel sick a lot of the time
when i start falling asleep i feel like im dreaming and awake at the same time. I feel like i;m thrashing and something is holding me down. This started when i began taking the antabuse with the amitriptyline. I wake up very early and am exhausted. Iwonder if this is a bad combination
I think I have been over medicated, was taking several medications, have had to have three plasma exchanges due to medications. During this time my legs and arms have started contractors, spasms. I also started having anxiety because of getting hot flashes from the core of my body. I don't know ...
I have been taking a low dose of Ativan .5mg for anxiety related insomnia. This was tolerated well until just recently, when I began to have muscle twitching. I am on other medications for blood pressure and thyroid, but have been taking these for many years. I suspect the muscle twitching ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.